MathSciNet Relay Station
MathSciNet bibliographic data
MR2017984 57M25 (57M27)
Hilden, Hugh M.; Lozano, María Teresa; Amilibia, José María Montesinos Character varieties and peripheral polynomials of a class of knots. J. Knot Theory Ramifications 12 (2003), no. 8, 1093–1130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement